# SDR F3LA2011061400656

- Difficulty date: June 7, 2011
- Submitted: June 14, 2011
- Operation: Air carrier
- Aircraft: N935FR
- Make and model: Airbus A319-111
- Aircraft serial: 2318
- Aircraft time: 23,966 hours, 11,681 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Condition: Open
- Location: Fwd Cargo
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LP 540215: AIR TURN BACK, FWD CARGO DOOR OPEN AFTER TAKEOFF "OVERWEIGHT LANDING".  PLACED THE CARGO DOOR ON MEL 52-70-01H MDDR 1083274 AND PERFORMED INSPECTION RTS 1715 MCI LOCAL TIME.
